After criticism, CDC gives clear vaping warning: Avoid THC, e-cigs bought ‘off the street’

Patients have experienced cough, shortness of breath and chest pain. Some also have had nausea, vomiting or diarrhea, fatigue, fever, weight loss or other issues. The symptoms typically develop over days, but sometimes can manifest over several weeks, the statement said. 

The gastrointestinal symptoms sometimes preceded respiratory symptoms.

“Anyone who uses e-cigarette products should not buy these products off the street (e.g., e-cigarette products with THC, other cannabinoids) and should not modify e-cigarette products or add any substances to these products that are not intended by the manufacturer,” the government officials said. 

USA TODAY reported Wednesday that two leading academic tobacco researchers and the vaping industry were critical of CDC’s failure to provide guidance to consumers about what to avoid. 

“We are working closely with state and local health officials to investigate these incidents as quickly as possible, and we are committed to taking appropriate actions as a clearer picture of the facts emerges,” said CDC Director Dr. Robert Redfield and Dr. Ned Sharpless, acting commissioner of the Food and Drug Administration. “We’ve also made it a top priority to communicate with the public about our efforts.”

Read more about this artice here: https://www.usatoday.com/story/news/health/2019/08/30/cdc-warns-vaping-thc-e-cigarettes-sold-off-street/2164188001/

Go to FAQOther Frequently Asked Questions


Leave a Reply

Your email address will not be published. Required fields are marked *

Categories

Payment Methods